General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1978, Volume 33, Issue 5(203), Pages 7–76 (Mi umn3517)  

This article is cited in 16 scientific papers (total in 17 papers)

The method of introducing a parameter in the study of evolutionary equations

O. A. Oleinik, E. V. Radkevich

Full text: PDF file (3409 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:5, 7–84

Bibliographic databases:

UDC: 517.9
MSC: 35K10, 35B30, 35A05, 35K20, 35B40, 35B45
Received: 28.03.1978

Citation: O. A. Oleinik, E. V. Radkevich, “The method of introducing a parameter in the study of evolutionary equations”, Uspekhi Mat. Nauk, 33:5(203) (1978), 7–76; Russian Math. Surveys, 33:5 (1978), 7–84

Citation in format AMSBIB
\by O.~A.~Oleinik, E.~V.~Radkevich
\paper The method of~introducing a~parameter in~the~study~of~evolutionary
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 5(203)
\pages 7--76
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 5
\pages 7--84

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Oleinik, “Examples of the non-uniqueness of the solution of the boundary-value problem for a parabolic equation in an unbounded domain”, Russian Math. Surveys, 38:1 (1983), 209–210  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. G. Gagnidze, “On uniqueness classes of the solutions of boundary-value problems for second-order parabolic equations in an unbounded domain”, Russian Math. Surveys, 39:6 (1984), 209–210  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Russian Math. Surveys, 42:2 (1987), 169–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. F. Akulov, A. E. Shishkov, “On asymptotic properties of solutions of mixed problems for quasilinear parabolic equations in unbounded domains”, Math. USSR-Sb., 73:2 (1992), 557–567  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. L. M. Kozhevnikova, “On uniqueness classes of solutions of the first mixed problem for a quasi-linear second-order parabolic system in an unbounded domain”, Izv. Math., 65:3 (2001), 469–484  mathnet  crossref  crossref  mathscinet  zmath
    7. A. E. Shishkov, “Localized Boundary Blow-up Regimes for General Quasilinear Divergent Parabolic Equations of Arbitrary Order”, Proc. Steklov Inst. Math., 236 (2002), 341–356  mathnet  mathscinet  zmath
    8. V.A. Galaktionov, S.I. Pohozaev, “Blow-up and critical exponents for nonlinear hyperbolic equations”, Nonlinear Analysis: Theory, Methods & Applications, 53:3-4 (2003), 453  crossref
    9. R. M. Taranets, “Propagation of perturbations in thin capillary film equations with nonlinear diffusion and convection”, Siberian Math. J., 47:4 (2006), 751–766  mathnet  crossref  mathscinet  zmath  isi  elib
    10. Andrey Shishkov, Laurent Véron, “Diffusion versus absorption in semilinear parabolic problems”, Comptes Rendus Mathematique, 342:8 (2006), 569  crossref
    11. N. M. Bokalo, “Correctness of the first boundary-value problem and the Cauchy problem for some quasilinear parabolic systems without conditions at infinity”, J. Math. Sci. (N. Y.), 135:1 (2006), 2625–2636  mathnet  crossref  mathscinet  zmath
    12. L. M. Kozhevnikova, “Uniqueness classes for solutions in unbounded domains of the first mixed problem for the equation $u_t=Au$ with quasi-elliptic operator $A$”, Sb. Math., 198:1 (2007), 55–96  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. L. M. Kozhevnikova, “Examples of the Nonuniqueness of Solutions of the Mixed Problem for the Heat Equation in Unbounded Domains”, Math. Notes, 91:1 (2012), 58–64  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    14. V. F. Vil'danova, F. Kh. Mukminov, “Anisotropic uniqueness classes for a degenerate parabolic equation”, Sb. Math., 204:11 (2013), 1584–1597  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. Muvasharkhan he Jenaliyev, Meiramkul Amangaliyeva, Minzilya Kosmakova, Murat Ramazanov, “About Dirichlet boundary value problem for the heat equation in the infinite angular domain”, Bound Value Probl, 2014:1 (2014)  crossref
    16. V. F. Vil'danova, F. Kh. Mukminov, “Täcklind uniqueness classes for heat equation on noncompact Riemannian manifolds”, Ufa Math. J., 7:2 (2015), 55–63  mathnet  crossref  isi  elib
    17. M. M. Amangalieva, M. T. Dzhenaliev, M. T. Kosmakova, M. I. Ramazanov, “On one homogeneous problem for the heat equation in an infinite angular domain”, Siberian Math. J., 56:6 (2015), 982–995  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:666
    Full text:259
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019